hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.52.1.11

A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces

Hassen Aydi ; Department of Mathematics, University of Dammam, College of Education of Jubail, 31961 Jubail, Saudi Arabia & Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, Taiwan
Abdelbasset Felhi ; Department of Mathematics and Statistics, King Faisal University, College of Sciences, 31928 Al Ahsaa, Saudi Arabia
Slah Sahmim ; Department of Mathematics and Statistics, King Faisal University, College of Sciences, 31928 Al Ahsaa, Saudi Arabia

Puni tekst: engleski, pdf (135 KB) str. 147-161 preuzimanja: 435* citiraj
APA 6th Edition
Aydi, H., Felhi, A. i Sahmim, S. (2017). A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces. Glasnik matematički, 52 (1), 147-161. https://doi.org/10.3336/gm.52.1.11
MLA 8th Edition
Aydi, Hassen, et al. "A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces." Glasnik matematički, vol. 52, br. 1, 2017, str. 147-161. https://doi.org/10.3336/gm.52.1.11. Citirano 18.09.2020.
Chicago 17th Edition
Aydi, Hassen, Abdelbasset Felhi i Slah Sahmim. "A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces." Glasnik matematički 52, br. 1 (2017): 147-161. https://doi.org/10.3336/gm.52.1.11
Harvard
Aydi, H., Felhi, A., i Sahmim, S. (2017). 'A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces', Glasnik matematički, 52(1), str. 147-161. https://doi.org/10.3336/gm.52.1.11
Vancouver
Aydi H, Felhi A, Sahmim S. A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces. Glasnik matematički [Internet]. 2017 [pristupljeno 18.09.2020.];52(1):147-161. https://doi.org/10.3336/gm.52.1.11
IEEE
H. Aydi, A. Felhi i S. Sahmim, "A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces", Glasnik matematički, vol.52, br. 1, str. 147-161, 2017. [Online]. https://doi.org/10.3336/gm.52.1.11

Sažetak
Based on a new papers of Aydi et al. in [7, 8], where the concept of Hausdorff metric-like has been initiated, we introduce Suzuki type contractive multivalued mappings on metric-like spaces. We also establish several fixed point results involving such contractions. We show that many known fixed point results in literature are simple consequences of our theorems. Our obtained results are supported by some examples and an application.

Ključne riječi
Hausdorff metric-like; multi-valued mapping; fixed point

Hrčak ID: 183129

URI
https://hrcak.srce.hr/183129

Posjeta: 581 *